# SDR SWIA200923399

- Difficulty date: December 25, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 19,438 hours, 14,978 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Faulty
- Location: Stab Pitch
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STAB TRIM MOVING UNCOMMANDED.  (FLT 4685)  REPLACED PITCH FEEL CONTROL UNIT AND HSTCU.
